MathSciNet Relay Station
MathSciNet bibliographic data
MR1181092 55N91 (20J05)
Goichot, François Homologie de Tate-Vogel équivariante. (French) [Equivariant Tate-Vogel homology] J. Pure Appl. Algebra 82 (1992), no. 1, 39–64.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement